# SDR SIMA200132003

- Difficulty date: November 16, 2001
- Submitted: December 11, 2001
- Operation: Air carrier
- Aircraft: N704PG
- Make and model: Emb EMB-135LR
- Aircraft serial: 145174
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Part serial: 68409
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BOS - FLT 4554 - CREW REPORTED THE FLOOR PROXIMITY EMERGENCY LIGHT AT ROW 1 TO BE INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED A BATTERY PACK IAW EMB MM.  OPERATIONAL CHECK WAS GOOD AND AIRCRAFT WAS RETURNED TO SERVICE.  (M)
